# SDR ASAA95010

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Transmitter
- Part number: 883200312
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROW 16 WOULD NOT ILLUMINATE.  REPLACED AFT TRACK LIGHTING TRANSMITTER AND LIGHTS OPERATED NORMALLY.  (W)
